# SDR QXEA2016020800092

- Difficulty date: February 1, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 11,882 hours, 12,578 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AROUND DRAIN HOLES ON LOWER SKIN AROUND FWD PAX DOOR.  LIGHT SURFACE CORROSION REMOVED FROM THE INNER SURFACE OF THE FUSELAGE SKIN AROUND THE FORWARD PASSENGER DOOR DRAIN HOLES IAW STRUCTURAL REPAIR MANUAL 53-20-17, REPAIR 02 STEP 7S, 1-5 ONLY.  REF ALSO FIGURE 201, SHEET 1, FORM M-184 AND NON-DESTRUCTIVE TESTING REPORT ATTACHED.  NDT CARRIED OUT IAW SRM 53-20-17, REPAIR 02 M.
